# SDR USAA950308

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 860-887
- Part time: 27,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL EDDY CURRENT INSPECTION, FOUND 27 INCH CHAFED AREA BY .25 INCH WIDE BS 860 TO BS 887 S-2 LEFT TO S-2 RIGHT.  REPAIRED PER SRM 53-00-01 AND TR 53-30-03.  (W)
